# SDR CALA2013101792151

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,817 hours, 27,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARMING HANDLE DOES NOT GO ALL THE WAY TO ARMED POSITION.  ADJUSTED ARM LEVER POSITION, OPERATIONS CHECKED OK IAW MM.
